Maoan Han
Results

Journal Article
The Maximum Number of Zeros of Functions with Parameters and Application to Differential Equations
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 1 : pp. 13–34

Journal Article
Qualitative Analysis of Crossing Limit Cycles in Discontinuous Liénard-Type Differential Systems
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 4 : pp. 527–543

Journal Article
Dynamics and Bifurcation Study on an Extended Lorenz System
Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 1 : pp. 107–128

Journal Article
On the Uniqueness of Limit Cycles in Codimension Two Bifurcations
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 3 : pp. 514–525

Journal
Journal of Nonlinear Modeling and Analysis
Editors:
Dr. Maoan Han and Dr. Junling Ma (Editors in Chief)
Dr. Zaihong Jiang (Managing Editors)
Electronic: 2562-2862 ISSN Print: 2562-2854